Title: The max-BARMA models for counts with bounded support
Authors: Weiß, Christian H. 
Scotto, Manuel G.
Möller, Tobias 
Gouveia, Sónia
Language: en
Issue Date: 2018
Publisher: Elsevier Science
Document Type: Article
Source: In: Statistics & probability letters. - Amsterdam : Elsevier Science, 1982. - Online-Ressource . - Bd. 143.2018 (Dez.), Seite 28-36
Journal / Series / Working Paper (HSU): Statistics & probability letters 
Volume: 143
Page Start: 28
Page End: 36
Publisher Place: Amsterdam
Organization Units (connected with the publication): Quantitative Methoden der Wirtschaftswissenschaften 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=1031902538
DOI: 10.1016/j.spl.2018.07.011
Appears in Collections:2018

Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on May 25, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.